# SDR USAA2013031900009

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,973 hours, 4,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  DELAMINATION ON AFT CARGO FLOOR PANEL 151LF BETWEEN FR 56 TO 58.  REPLACED AFT CARGO FLOOR PANEL IAW SRM 53-02-00.
